# SDR SWIA200515223

- Difficulty date: June 30, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 15,570 hours, 13,686 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS AND OB GND SPLR FAULT STATUS MSG ON ED2 SELECTION TO FLAPS 8.  REPLACED BOTH SECUS IAW MM 27-61-05, PN OFF 49164-06 SN 01562 AND SN 01544
